Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 25, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 12, 2014, 3:07 PM CDT for Rock County, Walworth County, Wisconsin. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2014, 3:07 PM CDT (20:07 UTC)
- Expired
- May 12, 2014, 3:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Rock County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 41 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 3:18 PM CDT | HAIL 1 | Beloit, WI | 1 INCH DIAMETER HAIL AT EUCLID AND 8TH ST-BELOIT |
| May 12, 3:21 PM CDT | HAIL 1.75 | Beloit, WI | |
| May 12, 3:22 PM CDT | HAIL 1 | Beloit, WI | STORM ROLLED THROUGH PRODUCING NICKEL TO QUARTER SIZE HAIL AND VERY HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 10:02 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 850 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
498
WUUS53 KMKX 122007
SVRMKX
WIC105-127-122045-
/O.NEW.KMKX.SV.W.0025.140512T2007Z-140512T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
307 PM CDT MON MAY 12 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 345 PM CDT
* AT 306 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROSCOE...OR
NEAR ROCKTON...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BELOIT AROUND 310 PM CDT.
CLINTON AROUND 325 PM CDT.
SHARON AROUND 330 PM CDT.
DARIEN AROUND 340 PM CDT.
ELKHORN...WILLIAMS BAY...DELAVAN LAKE...WALWORTH...
FONTANA-ON-GENEVA LAKE AND COMO AROUND 345 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SHOPIERE...MILLARD...AVALON...JOHNSTOWN CENTER...TIBBETS...EMERALD
GROVE...TIFFANY...RICHMOND...ALLENS GROVE AND LA GRANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4250 8912 4284 8864 4284 8862 4260 8837
4249 8859
TIME...MOT...LOC 2006Z 232DEG 32KT 4242 8901
HAIL...1.00IN
WIND...60MPH
$$
MARQUARDT2 follow-up statements
795
WWUS53 KMKX 122018
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CDT MON MAY 12 2014
WIC105-127-122045-
/O.CON.KMKX.SV.W.0025.000000T0000Z-140512T2045Z/
ROCK WI-WALWORTH WI-
318 PM CDT MON MAY 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN ROCK AND WALWORTH COUNTIES...
AT 317 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTH
BELOIT...MOVING NORTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
CLINTON AROUND 330 PM CDT.
DARIEN AROUND 345 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SHOPIERE...MILLARD...AVALON...JOHNSTOWN CENTER...TIBBETS...EMERALD
GROVE...TIFFANY...RICHMOND...ALLENS GROVE AND LA GRANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4250 8912 4284 8864 4284 8862 4260 8837
4249 8859
TIME...MOT...LOC 2017Z 224DEG 33KT 4248 8901
HAIL...1.75IN
WIND...60MPH
$$
GEHRING220
WWUS53 KMKX 122022
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 PM CDT MON MAY 12 2014
WIC105-127-122045-
/O.CON.KMKX.SV.W.0025.000000T0000Z-140512T2045Z/
ROCK WI-WALWORTH WI-
322 PM CDT MON MAY 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN ROCK AND WALWORTH COUNTIES...
AT 322 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELOIT...
MOVING NORTHEAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
THIS SEVERE STORM WILL BE NEAR...
CLINTON AROUND 330 PM CDT.
SHARON AROUND 335 PM CDT.
DELAVAN LAKE AND DARIEN AROUND 345 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SHOPIERE...MILLARD...AVALON...JOHNSTOWN CENTER...TIBBETS...EMERALD
GROVE...TIFFANY...RICHMOND...ALLENS GROVE AND LA GRANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4250 8912 4284 8864 4284 8862 4260 8837
4249 8859
TIME...MOT...LOC 2022Z 232DEG 32KT 4251 8896
HAIL...1.75IN
WIND...<50MPH
$$
GEHRINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 11:19 AM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, May 12, 11:19 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1119 AM CDT MON MAY 12 2014 .UPDATE...LOTS GOING ON FROM DENSE FOG IN PARTS OF EC WI AND OVER THE LAKE...TO LINE OF STORMS RACING EAST THROUGH SRN WI. SPC MESO PAGE SHOWS DECENT AIRMASS IN PLACE FOR THE STORMS IN NRN IL TO FEED OFF. LOTS OF CLOUDS UPSTREAM SO FURTHER DESTABILIZATION LATER WILL HINGE ON GETTING THINGS CLEARED OFF. BUT BETTER DYNAMICS AND COLD FRONT ARRIVES TONIGHT. LATEST HRRR DOES SHOW MORE CONVECTION ARRIVING TONIGHT WITH SLIGHT RISK STILL IN PLACE. PC && .AVIATION/18Z TAFS/...MAIN SHORT TERM CONCERN WILL BE ONGOING LINE OF STORMS SWEEPING THROUGH SRN WI. DENSE FOG CONCERNS ARE NORTH OF TAF SITES. WILL CLEAR CURRENT STORMS OUT OF THE FAR EAST BY 20Z OR SO THEN WAIT FOR POSSIBLE REDEVELOPMENT THIS EVENING AND OVERNIGHT AS COLD FRONT AND BETTER DYNAMICS GET A BIT CLOSER. PC && .PREV DISCUSSION... /ISSUED 340 AM CDT MON MAY 12 2014/ TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH THE UPPER LEVEL RIDGE OVER THE WESTERN GREAT LAKES AHEAD OF THE STRONG WESTERN TROUGH ACROSS THE ROCKIES WILL PUSH INTO THE EASTERN GREAT LAKES BY SUNRISE TUESDAY. THE 105 KNOT JET MAX WAS LIFTING NORTHEAST FROM THE BASE OF THE TROUGH THIS MORNING AND WILL REACH WESTERN MINNESOTA THIS EVENING STRENGTHENING TO 115 KNOTS. WEAK TO MODERATE UPPER DIVERGENCE CONTINUES ACROSS SOUTHERN WISCONSIN TODAY AND TONIGHT. A 700 MB WIND MAX OF 40 KNOTS PUSHES INTO CENTRAL WISCONSIN BY SUNRISE. A SECOND STRONGER 700 MB WIND MAX OF 55 KNOTS ASSOCIATED WITH THE MAIN TROUGH REACHES WESTERN WISCONSIN THIS EVENING AND PUSHES EAST EARLY TUESDAY MORNING. AT 850 MB A 50 KNOT LOW LEVEL JET ACROSS EASTERN KANSAS INTO SOUTHERN IOWA PUSHES INTO SOUTHWEST WISCONSIN JUST AFTER SUNRISE BEFORE WEAKENING AND LIFTING NORTH LATER THIS MORNING. A 45 KNOT 850 MB JET MAX ALSO MOVES ACROSS SOUTHERN WISCONSIN LATE TONIGHT. 700 MB MODERATE UPWARD MOTION OCCURS EARLY THIS MORNING WITH THE APPROACHING LOW LEVEL JET MAX AND 850 MB MOISTURE CONVERGENCE AS THE WARM FRONT ADVANCES NORTH. THEREFORE EXPECT AN AREA OF THUNDERSTORMS TO ROLL THROUGH THIS MORNING. SOME MAY PRODUCE BRIEF HEAVY RAINS. 850/700 MB DEW POINTS INCREASE THIS MORNING WITH 850 MB DEWPOINTS AROUND 11 TO 12 CELSIUS THIS EVENING UNTIL THE CONVECTION OCCURS. BY AFTERNOON SOUTH CENTRAL AND SOUTHEAST WISCONSIN WILL BE IN THE WARM SECTOR. UNTIL THEN EAST TO SOUTHEAST WINDS WILL KEEP THE LAKESHORE AREAS COOL WITH SOME FOG POSSIBLE AS THE AIRMASS DEW POINTS RISE INTO IN THE MID 60S...WITH SOME UPPER 60S POSSIBLE. INLAND AREAS SHOULD REACH 80...BUT AREAS ALONG THE LAKE...ESPECIALLY TOWARD SHEBOYGAN SHOULD STAY COOLER WITH SOUTH/SOUTHEAST FLOW MUCH OF THE DAY. WITH MODELS PRODUCING SOME PRECIPITATION TODAY IN THE WARM SECTOR...THE AMOUNT OF MODEL CAPE IS LIKELY LESS THAN WHAT WILL OCCUR. THERE WILL BE A CHANCE OF THUNDERSTORMS...BUT LIFTING MECHANISM DIFFICULT FOR TIMING DUE TO LIKELY MORNING CONVECTION AND BOUNDARIES. FOCUS FOR SEVERE WILL LIKELY BE IN AREAS WEST OF MADISON EARLY THIS EVENING AHEAD OF THE ADVANCING COLD FRONT. HELICITY VALUES DO RISE TO NEAR 200 WITH SOME LOW LEVEL VEERING. THEREFORE THERE WILL BE A TORNADO THREAT. COLD FRONT THEN MOVES ACROSS SOUTHERN WISCONSIN TONIGHT WITH A LINE OF THUNDERSTORMS EXPECTED. CAPE VALUES WILL DECREASE AS THE STORMS MOVE EAST DUE TO DIURNAL COOLING. LOCAL SEVERE PROBABILITY CWASP VALUES INCREASE TO 75 TO 80 PCT INTO PORTIONS OF SOUTH CENTRAL WISCONSIN THIS AFTERNOON AND EARLY EVENING WITH 70 PCT EAST. TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM THE SURFACE COLD FRONT SHOULD BE THROUGH BY DAYBREAK TUESDAY...WITH A FEW SHOWERS/STORMS POSSIBLY LINGERING EAST IN THE MORNING. IT SHOULD BE DRY THEN THE REST OF THE DAY WITH MUCH COOLER TEMPS BEHIND THE DEPARTING FRONT. DRY WEATHER WILL THEN PERSIST TUESDAY NIGHT THROUGH AT LEAST WEDNESDAY MORNING. LOW PRESSURE PASSING BY WELL TO THE SOUTHEAST MAY BRING SOME LIGHT RAIN THEN LATE WEDNESDAY AFTERNOON INTO THE NIGHT...MAINLY ACROSS THE SOUTHEAST. EVEN COOLER TEMPS ARE LIKELY WEDNESDAY...STRUGGLING INTO THE UPPER 50S MOST PLACES. THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM NORTHWEST FLOW WILL BRING CONTINUED BELOW NORMAL TEMPERATURES FOR THURSDAY THROUGH THE WEEKEND. A SERIES OF SHORTWAVES WILL ALSO BRING A CHANCE FOR SHOWERS AT TIMES. AVIATION/12Z TAFS/... STILL EXPECTING SOME MVFR CIGS/VSBYS AHEAD OF A WARM FRONT. THE WARM FRONT WILL LIFT NORTH THIS MORNING...BUT SOME SOUTHEAST FLOW MAY STILL AFFECT THE LAKESHORE AREAS OF LAKE MICHIGAN WITH MVFR VSBYS IN FOG/HAZE. EXPECT AN AREA OF THUNDERSTORMS THIS MORNING WITH THE WARM FRONT AND A CHANCE OF THUNDERSTORMS THIS AFTERNOON. THEN MORE THUNDERSTORMS LIKELY WITH A COLD FRONT TONIGHT. SOME OF THE STORMS COULD BE SEVERE...ESPECIALLY THIS AFTERNOON AND EVENING. IFR CONDITIONS IN ANY STORMS. MARINE... LIGHT EAST TO SOUTHEAST WINDS THIS MORNING AHEAD OF AN ADVANCING WARM FRONT WILL BRING AREAS OF FOG. THE WARM FRONT WILL MOVE NORTH LATER TODAY BUT A WEAK ONSHORE FLOW WILL LIKELY CONTINUE NORTH OF MILWAUKEE. LOOK FOR PERIODS OF THUNDERSTORMS TODAY AND TONIGHT. SOME MAY BE SEVERE ESPECIALLY TONIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...DENSE FOG ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR WIZ052. LM...DENSE FOG ADVISORY UNTIL 2 PM CDT THIS AFTERNOON FOR LMZ643. && TODAY/TONIGHT AND AVIATION/MARINE...HENTZ TUESDAY THROUGH SUNDAY...DDV
Hazardous weather outlook, May 12, 2:00 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 200 PM CDT MON MAY 12 2014 WIZ046-047-051-052-056>060-062>072-131845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 200 PM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON FOR WAUKESHA...MILWAUKEE...MONROE...JANESVILLE... DELAVAN...RACINE AND KENOSHA. THERE IS A CHANCE MORE STRONG TO SEVERE THUNDERSTORMS WILL REDEVELOP IN THESE AREAS. THE PRIMARY SEVERE WEATHER HAZARDS ARE DAMAGING WINDS AND LARGE HAIL HOWEVER AN ISOLATED TORNADO IS ALSO POSSIBLE. MORE THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES ACROSS SOUTHERN WISCONSIN AND IT ENCOUNTERS WARM...HUMID AND UNSTABLE AIR OVER THE REGION. THERE WILL REMAIN A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY SEVERE WEATHER RISKS. THERE WILL ALSO BE A TORNADO RISK LATE THIS AFTERNOON AND EVENING...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN WEST OF MADISON. SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT...ESPECIALLY IN THE LATE AFTERNOON AND EVENING. LMZ643>646-131845- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 200 PM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM CDT SOUTH OF PORT WASHINGTON. STRONG THUNDERSTORMS ARE EXPECTED TO AFFECT THE NEAR SHORE WATERS DURING THE AFTERNOON. THE PRIMARY SEVERE WEATHER RISKS WOULD BE LARGE HAIL AND DAMAGING WINDS. MORE THUNDERSTORMS ARE EXPECTED TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY SEVERE WEATHER RISKS. A DENSE FOG ADVISORY IS IN EFFECT FOR SHEBOYGAN TO PORT WASHINGTON THROUGH 10 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NORTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY CONDITIONS THURSDAY AND THURSDAY NIGHT.
In the hours before
Local storm report, May 12, 12:31 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1231 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM HEAVY RAIN NWS MILWAUKEE/SULLIVAN 42.97N 88.55W
05/12/2014 M0.88 INCH JEFFERSON WI NWS EMPLOYEE
RECORDED IN 15 MINUTES WITH 1.11 INCH IN THE LAST HOUR
&&
RSCHAARLocal storm report, May 12, 12:35 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1235 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM HEAVY RAIN OCONOMOWOC 43.11N 88.50W
05/12/2014 M1.18 INCH WAUKESHA WI TRAINED SPOTTER
MEASURED PAST 45 MIN. MINOR STREET FLODING IN THE CITY
&&
RSCHAARLocal storm report, May 12, 12:50 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1250 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL N MILLARD 42.73N 88.62W
05/12/2014 M0.25 INCH WALWORTH WI AMATEUR RADIO
&&
RSCHAARLocal storm report, May 12, 1:03 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
103 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HEAVY RAIN WAUKESHA 43.01N 88.24W
05/12/2014 U0.00 INCH WAUKESHA WI EMERGENCY MNGR
GENERAL STREET FLOODING THROUGHT THE CITY
&&
RSCHAARLocal storm report, May 12, 1:04 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
104 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL MENOMONEE FALLS 43.15N 88.13W
05/12/2014 M0.25 INCH WAUKESHA WI TRAINED SPOTTER
&&
RSCHAARLocal storm report, May 12, 1:39 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
139 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HEAVY RAIN 3 E PEWAUKEE 43.09N 88.19W
05/12/2014 M1.31 INCH WAUKESHA WI TRAINED SPOTTER
ONE HOUR TOTAL
&&
RSCHAARThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 3:08 AM CDT | Special Weather Statement | MKX | Washington | 22 min |
| May 12, 3:15 AM CDT | Special Weather Statement | MKX | Green Lake, Marquette | 30 min |
| May 12, 3:31 AM CDT | Special Weather Statement | MKX | Ozaukee, Washington | 29 min |
| May 12, 3:43 AM CDT | Special Weather Statement | MKX | Fond du Lac | 32 min |
| May 12, 3:44 AM CDT | Special Weather Statement | MKX | Marquette | 31 min |
| May 12, 4:11 AM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan | 34 min |
| May 12, 4:21 AM CDT | Special Weather Statement | MKX | Columbia | 24 min |
| May 12, 4:55 AM CDT | Special Weather Statement | MKX | Dodge | 35 min |
| May 12, 9:05 AM CDT | Areal Flood Advisory | MKX | Columbia, Iowa, Sauk | 3 hr |
| May 12, 9:14 AM CDT | Dense Fog Advisory | MKX | Sheboygan | 4 hr |
| May 12, 9:33 AM CDT | Special Weather Statement | MKX | Lafayette, Sauk | 42 min |
| May 12, 9:37 AM CDT | Marine Dense Fog Advisory | MKX | 12 hr | |
| May 12, 10:01 AM CDT | Special Weather Statement | MKX | Columbia, Dane, Green | 29 min |
| May 12, 10:05 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Green, Rock, Sauk | 25 min |
| May 12, 10:31 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Green, Jefferson, Rock | 44 min |
| May 12, 11:02 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Jefferson, Sheboygan, Washington, Waukesha | 73 min |
| May 12, 11:07 AM CDT | Special Marine Warning | MKX | 113 min | |
| May 12, 11:50 AM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 40 min |
| May 12, 12:13 PM CDT | Special Weather Statement | MKX | Jefferson | 32 min |
| May 12, 12:16 PM CDT | Areal Flood Advisory | MKX | Dane, Dodge, Jefferson, Milwaukee, Ozaukee, Rock and 4 more | 3 hr |
| May 12, 12:30 PM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Ozaukee, Walworth, Washington, Waukesha | 3 hr |
| May 12, 12:51 PM CDT | Special Marine Warning | MKX | 84 min | |
| May 12, 3:34 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 41 min |
| May 12, 3:57 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth, Waukesha | 63 min |
| May 12, 3:58 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 47 min |
| May 12, 4:16 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 44 min |
| May 12, 4:37 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 23 min |
| May 12, 4:45 PM CDT | Tornado Warning | MKX | Kenosha, Racine, Walworth | 45 min |
| May 12, 4:57 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 33 min |
| May 12, 5:04 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 26 min |
| May 12, 5:09 PM CDT | Special Marine Warning | MKX | 96 min | |
| May 12, 5:14 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 46 min |
| May 12, 5:55 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 50 min |
| May 12, 6:16 PM CDT | Special Weather Statement | MKX | Jefferson | 29 min |
| May 12, 6:18 PM CDT | Special Weather Statement | MKX | Waukesha | 27 min |
| May 12, 6:28 PM CDT | Areal Flood Advisory | MKX | Dane, Dodge, Green, Jefferson, Rock, Waukesha | 2 hr |
| May 12, 6:42 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 33 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.